3 Months Post-op + Retin-A

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Can Removing Make Up in a Sometimes Aggressive Rubbing Motion with a Make Up Wipe While on Retin-a Cause Scarring?

Hello, I have been using retin-a for about 3 and a half months. I was wondering if I should be removing my make up and flakiness from retin-a with a... READ MORE

Should I Discontinue Use of Retin-A?

I was prescribed Retin-A Micro 0.1% by my dermatologist for mild/moderate acne. I have been using Retin-A for about three months and while I have seen... READ MORE

I have shallow indented scars left behind after my breakouts - Is my retin a giving me scars?

I have been using retin a .1 for almost three months. When I get a pimple it dries it out and speeds up the process of getting rid of it nicely but... READ MORE

Retin-A Side Effects: Large Pores, Scarring, Joint Pain - Is This Normal?

My question is about retin a that I ve been using it for 3 months and I experienced very large pores and scars and joints pain from it .what I want to... READ MORE

No matching results